MathSciNet Relay Station
MathSciNet bibliographic data
MR866443 (88d:39010) 39A12 (34K15)
Drozdowicz, Andrzej; Popenda, Jerzy Asymptotic behavior of the solutions of the second order difference equation. Proc. Amer. Math. Soc. 99 (1987), no. 1, 135–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement